Alert archive / New York / Flash Flood Warnings in 2005

Flash Flood Warning 14, NWS Albany, NY

June 13, 2005Warren County, New York

NWS Albany, NY issued this flash flood warning at Jun 13, 2005, 8:13 PM EDT for Warren County, New York. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2005, 8:13 PM EDT (00:13 UTC)
Expired
Jun 14, 2005, 12:15 AM EDT
In force
4 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Warren County, NY

The radar

The Burlington radar (KCXX), 111 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 9:12 PM EDTFLASH FLOODChestertown, NYI87 WASHED OUT. MUD SLIDE BLOCKING NORTH AND SOUTHBOND BETWEEN EXIT 23 AND 24. NUMEROUS ROADS CLOSEDIN BOLTON AND CHESTERTOWN AREA DUE TO FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 0.2 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2005-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1754 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2005-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1754 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 140014
FFWALY
NYC113-140415-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
813 PM EDT MON JUN 13 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 1215 AM EDT

* NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 4 TO 5 INCHES OF 
  RAIN HAVE FALLEN IN THE PAST 2 HOURS IN NORTHERN WARREN BETWEEN 
  DARROWSVILLE...RIVERBANK AND NORTH BOLTON. A SERIES OF THUNDERSTORMS 
  HAVE MOVED ACROSS THE SAME AREAS.  THUNDERSTORMS WILL AFFECT THE 
  AREA FOR ANOTHER 30 MINUTES TO AN HOUR AND A HALF.

THUNDERSTORMS OVER SOUTHERN WARREN COUNTY DIMINISHED EARLIER THIS 
EVENING WHERE RAINFALL OF 3 TO 4 INCHES FELL. FLOODING IN THESE 
AREAS SHOULD BE DIMINISHING. 

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.

LAT...LON 4372 7399 4361 7397 4357 7380 4353 7364
      4365 7357

$$
4 follow-up statements
000 
WGUS71 KALY 140058
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
857 PM EDT MON JUN 13 2005

NYC113-140415-
WARREN NY-
857 PM EDT MON JUN 13 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1215 AM EDT TUESDAY 
FOR WARREN COUNTY...

FLASH FLOODING WAS OCCURRING IN WARREN COUNTY.  LAW ENFORCEMENT 
OFFICIALS REPORTED A MUDSLIDE HAS CLOSED THE NORTHWAY BETWEEN 
EXITS 23 AND 25.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 6 INCHES OF  RAIN 
HAVE FALLEN IN THE PAST 3 HOURS IN NORTHERN WARREN COUNTY BETWEEN   
DARROWSVILLE...RIVERBANK AND NORTH BOLTON. A SERIES OF THUNDERSTORMS 
HAS REPEATED MOVED ACROSS THE SAME AREAS.  THUNDERSTORMS WILL AFFECT 
THE AREA FOR ANOTHER 30 MINUTES TO AN HOUR AND A HALF.

THUNDERSTORMS OVER SOUTHERN WARREN COUNTY DIMINISHED EARLIER THIS 
EVENING WHERE RAINFALL OF 3 TO 4 INCHES FELL. FLOODING IN THESE 
AREAS SHOULD BE DIMINISHING. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS NOW THAT IT IS DARK.  FLOOD DANGERS ARE 
DIFFICULT TO SEE AT NIGHT.

LAT...LON 4336 7385 4328 7377 4332 7363 4372 7362
      4371 7422

$$
000 
WGUS71 KALY 140120
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
919 PM EDT MON JUN 13 2005

NYC113-140415-
WARREN NY-
919 PM EDT MON JUN 13 2005

...SERIOUS FLASH FLOODING WAS OCCURRING IN WARREN COUNTY...

A FLASH FLOOD WARNING CONTINUES UNTIL 1215 AM EDT TUESDAY FOR WARREN 
COUNTY. NUMEROUS ROADS WERE CLOSED IN THE BOLTON AND CHESTERTOWN 
AREAS DUE TO FLOODING. LAW ENFORCEMENT OFFICIALS REPORTED A MUDSLIDE 
HAS CLOSED THE NORTHWAY BETWEEN EXITS 23 AND 24.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OVER 6 INCHES OF  
RAIN HAVE FALLEN IN THE PAST 3 HOURS IN NORTHERN WARREN COUNTY 
BETWEEN DARROWSVILLE...RIVERBANK AND NORTH BOLTON. A SERIES OF 
THUNDERSTORMS HAS REPEATEDLY MOVED ACROSS THE SAME AREAS.  
THUNDERSTORMS WILL DIMINISH THROUGH 1030 PM...BUT MORE 
THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

RIVERS AND STREAMS WILL OVERFLOW. IF YOU LIVE IN A FLOOD PRONE AREA 
GO TO HIGHER GROUND.

THUNDERSTORMS OVER SOUTHERN WARREN COUNTY DIMINISHED EARLIER THIS 
EVENING WHERE RAINFALL OF 3 TO 4 INCHES FELL. FLOODING IN THESE 
AREAS SHOULD BE DIMINISHING. 

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS NOW THAT IT IS DARK.  FLOOD DANGERS ARE 
DIFFICULT TO SEE AT NIGHT.

LAT...LON 4336 7385 4328 7377 4332 7363 4372 7362
      4371 7422

$$
000 
WGUS71 KALY 140245
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1045 PM EDT MON JUN 13 2005

NYC113-140415-
WARREN NY-
1045 PM EDT MON JUN 13 2005

...SERIOUS FLASH FLOODING HAS OCCURRED IN WARREN COUNTY AND MORE 
HEAVY RAIN WAS MOVING INTO THE COUNTY...

THUNDERSTORMS WERE AGAIN MOVING INTO WARREN COUNTY AT 1030 PM AND 
WILL PRODUCE ADDITIONAL HEAVY RAIN...AGGRAVATING ONGOING FLOODING.

A FLASH FLOOD WARNING CONTINUES UNTIL 1215 AM EDT TUESDAY FOR WARREN 
COUNTY. NUMEROUS ROADS WERE CLOSED IN THE BOLTON AND CHESTERTOWN 
AREAS DUE TO FLOODING. LAW ENFORCEMENT OFFICIALS REPORTED A MUDSLIDE 
HAS CLOSED THE NORTHWAY BETWEEN EXITS 23 AND 24.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OVER 6 INCHES OF  
RAIN HAVE FALLEN IN THE PAST 3 HOURS IN  WARREN COUNTY BETWEEN 
DARROWSVILLE...RIVERBANK AND NORTH BOLTON. A SERIES OF THUNDERSTORMS 
HAS REPEATEDLY MOVED ACROSS THE SAME AREAS.   

RIVERS AND STREAMS WILL OVERFLOW. IF YOU LIVE IN A FLOOD PRONE AREA 
GO TO HIGHER GROUND. THE SCHROON RIVER WAS RISING RAPIDLY AND WAS 
WITHIN A FOOT AND A HALF OF FLOOD STAGE AT 10 PM.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS NOW THAT IT IS DARK.  FLOOD DANGERS ARE 
DIFFICULT TO SEE AT NIGHT.

LAT...LON 4336 7385 4328 7377 4332 7363 4372 7362
      4371 7422

$$
000 
WGUS71 KALY 140325
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1125 PM EDT MON JUN 13 2005

NYC113-140415-
WARREN NY-
1125 PM EDT MON JUN 13 2005

...A STATE OF EMERGENCY HAS BEEN DECLARED IN THE WARREN COUNTY TOWNS 
OF BOLTON...CHESTER...WARRENSBURG AND HORICON...

EMERGENCY MANAGEMENT OFFICIALS URGE NO  UNNECESSARY TRAVEL OVERNIGHT.
SERIOUS FLASH FLOODING HAS OCCURRED IN WARREN COUNTY AND MORE HEAVY 
RAIN WILL FALL OVERNIGHT. THUNDERSTORMS WERE PRODUCING HEAVY RAIN  
AGGRAVATING ONGOING FLOODING.

A FLASH FLOOD WARNING CONTINUES UNTIL 1215 AM EDT TUESDAY FOR WARREN 
COUNTY AND IT WILL LIKELY BE EXTENDED. NUMEROUS ROADS WERE CLOSED IN 
THE BOLTON AND CHESTERTOWN AREAS DUE TO FLOODING.  A MUDSLIDE HAS 
CLOSED THE NORTHWAY BETWEEN EXITS 23 AND 25.

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED OVER 6 INCHES OF  
RAIN HAVE FALLEN BETWEEN DARROWSVILLE...RIVERBANK AND NORTH BOLTON.  
OBSERVED RAINFALL OF 5.57 INCHES WAS MEASURED IN BOLTON LANDING.  

RIVERS AND STREAMS WILL OVERFLOW. IF YOU LIVE IN A FLOOD PRONE AREA 
GO TO HIGHER GROUND. THE SCHROON RIVER WAS RISING RAPIDLY AND WILL 
FLOOD OVERNIGHT.

MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO 
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER 
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO 
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. 

BE ESPECIALLY CAUTIOUS NOW THAT IT IS DARK.  FLOOD DANGERS ARE 
DIFFICULT TO SEE AT NIGHT.

LAT...LON 4336 7385 4328 7377 4332 7363 4372 7362
      4371 7422

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:41 PM EDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 13, 4:41 PM EDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
441 PM EDT MON JUN 13 2005

.SHORT TERM (TONIGHT THROUGH WEDNESDAY)...HEAT AND HUMIDITY WILL
CONTINUE FOR ONE MORE DAY BEFORE A RELIEF IN TEMPERATURES MID WEEK.
SURFACE OBSERVATIONS SHOWING MANY READINGS IN THE 90S WITH DEW
POINTS IN THE LOWER 70S.   LATEST RADAR PICTURE SHOWING CELLS ACROSS
THE NORTHERN THIRD OF THE CWA.  ATMOSPHERE IS PRIME FOR
THUNDERSTORMS WITH DEWPOINTS IN THE LOWER 70S.  VIL OF THE DAY WAS
63.  CONCERN AT THIS TIME LOOKS TO BE SLOW MOVING CELLS WITH
TRAINING ECHOS.  WILL KEEP CHANCE OF THUNDERSTORMS OVERNIGHT.  ETA
BRINING IN PRECIP MAX INTO THE NORTHERN THIRD OF THE REGION WITH A
SHORT WAVE.  THIS FEATURE IS NOT AS PRONOUNCED ON THE GFS. OVERALL
BIGGEST THREAT FOR THE NEXT 24 HOURS LOOKS TO BE FLASH FLOODING WITH
SLOW MOVING CELLS.  TUESDAY WILL BE ONE MORE DAY WITH THE HOT AND
HUMID WEATHER BEFORE COOLER AND MORE SEASONABLE AIR MOVES BACK INTO
THE CWA ON WEDNESDAY.
&&

.LONG TERM (THURSDAY THROUGH MONDAY)...MODELS KEEP UPPER LEVEL LOW
OVER THE REGION THROUGH THE END OF THE WEEK.  TEMPERATURES LOOK A
TAD COOLER THAN THE PREVIOUS RUNS.  HAVE LEANED TOWARDS HPC FOR
TEMPS AND PRECIP FOR THE EXTENDED PERIOD.  HAVE A CHANCE OF SHOWERS
THROUGH EARLY SATURDAY WITH UPPER LEVEL LOW.  HIGH PRESSURE BUILDS
IN FOR SUNDAY AND EARLY NEXT WEEK.
&&

.AVIATION...VFR CONDITIONS WILL SOME MVFR HAZE RESTRICTIONS THIS
AFTERNOON INTO EVENING. MVFR WITH SLOW MOVING CONVECTION WITH IFR
VISIBILITY DUE TO HEAVY RAINS INTO THIS EVENING. FOG WILL DEVELOP
TONIGHT IN HUMID AIRMASS AND CIGS WILL LOWER TO MVFR LATE AS SHOWERS
MOVE IN AND ACROSS NORTH PORTION OF FORECAST AREA IN ASSOCIATION
WITH THE REMNANTS OF ARLENE. IMPROVEMENT TO VFR TUESDAY LATE MORNING
INTO AFTERNOON.
&&

.HYDROLOGY...MAJOR RIVERS ARE RUNNING LOW. THE GROUND DRY EXCEPT FOR
AREAS THAT RECEIVED LOCALIZED HEAVY RAIN OVER WEEKEND. AIRMASS VERY
MOIST...KALB 12Z/MON SOUNDING PRECIPITABLE WATER 2.09 INCHES.
STEERING WINDS VERY LIGHT. THUS...SLOW MOVING STORMS WITH VERY HEAVY
DOWNPOURS. LOCALIZED FLOODING PROBLEMS POSSIBLE. REMNANT OF ARLENE
WILL RIDE OVER TOP OF RIDGE AND BRING STEADIER RAINS TO NORTHERN
PORTION FORECAST AREA LATE TONIGHT INTO TUESDAY MORNING.
&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&
Hazardous weather outlook, Jun 13, 4:16 PM EDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
416 PM EDT MON JUN 13 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-141100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
416 PM EDT MON JUN 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...

WIDELY SCATTERED NON SEVERE THUNDERSTORMS WILL OCCUR TODAY.
THUNDERSTORMS WILL BE RANDOMLY DISTRIBUTED AND WILL OCCUR MOSTLY THIS
AFTERNOON.  WITH THE ATMOSPHERE CONTAINING A LARGE AMOUNT OF WATER
VAPOR...ANY THUNDERSTORMS ARE LIKELY TO PRODUCE VERY HEAVY RAINFALL.
THUNDERSTORMS WILL MOVE EAST AT 10 TO 15 MILES AN HOUR.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS MAY OCCUR AGAIN ON TUESDAY...BUT THEY ARE NOT EXPECTED
TO BE SEVERE.  ON WEDNESDAY THERE IS CHANCE OF THUNDERSTORMS...THERE
IS A CHANCE THAT THEY MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.  HOWEVER...RAINFALL OF
MORE THAN AN INCH AND A HALF IN A SHORT PERIOD OF TIME SHOULD BE
REPORTED.

In the hours before

Special weather statement, Jun 13, 6:44 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
644 PM EDT MON JUN 13 2005

NYZ032-132315-

...A STRONG THUNDERSTORM IN HERKIMER COUNTY...

AT 643 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....AND HEAVY RAIN.  THIS STORM WAS LOCATED 16 MILES WEST OF
BIG MOOSE...OR ABOUT 16 MILES NORTHWEST OF OLD FORGE...AND MOVING
EAST AT 10 MPH.

THE THUNDERSTORM WILL BE NEAR...
9 MILES NORTHWEST OF BIG MOOSE BY 715 PM EDT
Local storm report, Jun 13, 7:45 PM EDT, 28 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP E
0744PM     MON JUN 13 2005
#1 0010011 001
EYSO WLSR QHQT QTRF WAPT APTS
01240    FILE 28   YATES CO SO NY0610000                     JUN 13-05
TO       NATIONAL WEATHER SERVICE
         ATTENTION SEMO DUTY OFFICER

                   SEVERE THUNDERSTORM

DETAILS CONCERNING EVENT: STRONG THUNDERSTORMS WITH VERY HEAVY RAIN
                          THUNDER LIGHTNING AND WINDS

COUNTY(S) AFFECTED: YATES COUNTY

LOCATION (INCLUDING TOWN AND NEAREST ROAD): YATES COUNTY TOWNS OF
BARRINGTON TORREY JERUSALEM BENTON MIDDLESEX

DATE AND TIME CONDITION STARTED: APPROX 1830 HRS
DATE AND TIME CONDITION ENDED: APPROX 1915 HRS
EXTENT OF DAMAGE OR AREAS IN DANGER: NUMEROUS TELCO AND ELECTRICAL POLES
AND WIRES DOWN   ALSO SEVERAL REPORTS OF TRESS DOWN

NUMBER KILLED: 0        NUMBER INJURED: 1
REMARKS: 1 SUBJ INJURED WHEN TREE FELL ON RESIDENCE INJURING AND
TRAPPING HER IN THE DWELLING- OCCURANCE WAS 1000 BLK E LAKE RD
T/ BARRINGTON

AUTH PHONE #: 315 536-4438

AUTH WARNER,JOHN SGT                   MARELLI 1943

OPER - MARELLI,ERIC P                 1943

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 9:11 PM EDTSevere Thunderstorm WarningALYSaratoga67 min
Jun 13, 11:44 PM EDTFlash Flood WarningALYWashington6 hr
Jun 14, 12:05 AM EDTFlash Flood WarningALYWarren6 hr

Nearby

Flash Flood Warnings in New York, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.